A certain invariant of the Cauchy and Goursat systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 93-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_2_a10,
author = {V. R. Fridlender and M. Z. Khusnetdinov},
title = {A~certain invariant of the {Cauchy} and {Goursat} systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--103},
year = {1975},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_2_a10/}
}
V. R. Fridlender; M. Z. Khusnetdinov. A certain invariant of the Cauchy and Goursat systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 93-103. http://geodesic.mathdoc.fr/item/IVM_1975_2_a10/